# SDR SWIA2020021848753

- Difficulty date: December 19, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON LH AILERON WING AFT SPAR PER AMM   (C-CHECK) RO 2/14/2020   REMOVED AND REPLACED THE 8 INTERFERENCE FIT L/H AILERON BUSHINGS IN THE WING AFT SPAR REF CRJ 700 AMM.
